01-03-2005, 09:31 AM #1
My butt hurts worse today than yesterday. It's 4 days after I shot.
It hurts to sit on my butt. It was not like that yesterday. Do
you think I am infected? I shot TF brand test enan and deca
in the same shot. The test and deca were each in 50ml
01-03-2005, 09:42 AM #2
do you shot yourself?
one problem i found when i started was that i moved the needle too much when it was inserted in my glute. that would give me horrible pain. make sure you are not moving the needle at all. just think about it, (a metal needle just cutting through muscle fibers) ouch
if you have an infection it would be inflamed. like a lump in your ass or a red circle around your insertion
01-03-2005, 09:44 AM #3Originally Posted by GettinSwoll47
Right on bruh.
01-03-2005, 09:45 AM #4
couldbe numerous thinsg but i doubt that its infected ,if its red hot anditchy tehn u got a infction ,could be that his gear ahs toomuch ba in it also .
01-03-2005, 10:00 AM #5
try massaging it or putting a hot water bottle on it
01-03-2005, 10:20 AM #6
Its Not Uncommon To Hurt For A Couple Days But Four........make Sure When You Shoot It At The Right Angle......
01-03-2005, 10:45 AM #7Originally Posted by GettinSwoll47
shot it myself. I didn't move the needle around any more
than usual. It hurts more now than when I moved it
around more. There is no lump or red circle.
I put a heating pad on it yesterday. It isn't hot or itchy.
Thank you all for replying. Bump for any more advice.
01-03-2005, 10:58 AM #8
i just posted this on another thread, when u inject warm the gear up by putting the vials in worm water for a minute or so, then inject, it will ease the pain and help wit soreness that follows
also try changing up ur injection sites, if its that sore stay away from it for a few weeks as there may be a lot of scar tissue build up
01-03-2005, 11:03 AM #9
Not sure how many times I have posted this, but I'll do it again...
800mgs of Advil 3x ed. that's 4 of the tablets you can buy over the counter every 8 hours, You will feel a ton better. 800mgs is the prescription dose, and it works wonders. If you see puss draining, the area is very red, and Hot.. go to the doc
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)